# SDR SWAA991559

- Difficulty date: September 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N668SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23060
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Deployed
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EVACUATION SLIDE DEPLOYED ACCIDENTALLY.  REMOVED AND REPLACED SLIDE ASSY PER MM.
